# SDR AUS20021130

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Corroded
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR UPLOCK CABLES RUSTY. UPLOCK SPRINGS BROKEN AND RUSTY. CLOSING PANELS IN WHEEL WELL BAYS MISSING ALLOWING DIRT AND MUD ETC TO BUILD UP.
